# SDR AALA20030629

- Difficulty date: June 1, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING AT R1 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT PATH ASSEMBLY AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
